# SDR DALA2024062406450

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND RE-INSTALL GIRT BAR ONLY PURPOSE ADJUSTMENT DOOR 831,841,83 2 AND 842.   REMOVED AND RE-INSTALLED GIRT BAR IN DOOR 831,832 AT PASSENGER CABIN AS PER A320FAM AMM 25-62-44-000-012-A AND AMM25-62-44-400- 007-A AND DOOR 841,842 AS PER A320FAM AMM 25-62-44-000-804-A AND AMM 25-62-44-400-803-A.
